MathSciNet Relay Station
MathSciNet bibliographic data
MR744857 05B30 (26B15)
Seymour, P. D.; Zaslavsky, Thomas Averaging sets: a generalization of mean values and spherical designs. Adv. in Math. 52 (1984), no. 3, 213–240.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement